Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/67633
Type: Artigo de periódico
Title: On Goppa codes and Weierstrass gaps at several points
Author: Carvalho, C
Torres, F
Abstract: We generalize results of Homma and Kim [J. Pure Appl. Algebra Vol. 162, (2001), pp. 273-290] concerning an improvement on the Goppa bound on the minimum distance of certain Goppa codes.
Subject: error correcting codes
Goppa codes
Weierstrass gaps at several points
gonality sequence of curves
Country: Holanda
Editor: Springer
Rights: fechado
Identifier DOI: 10.1007/s10623-005-6403-4
Date Issue: 2005
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
WOS000227907400004.pdf163.07 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.